# SDR DLM11992120

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813DE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Shorted
- Location: Row 11c
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN OPERATING B/C SEAT 11C SPARKS AND SMOKE CAME FROM UNDER SEAT.  FOUND HARNESS SHORTED TO FOOT REST ACTUATOR.  REPAIRED SAME.
